# SDR 150070003

- Difficulty date: December 18, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- Aircraft time: 70,292 hours, 79,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF THE 178 BULKHEAD NOTED CRACK FROM AFT SIDE ON PILOTS SIDE.  (INSPECTED SIDE CHORD AREA ABOVE WL 207).  NOTED APPROX 2 INCHES CRACK DOWN RADIUS OF SIDE CHORD.
